Not sure what you mean when you ask if it works for Hashimoto's Thyroiditis. If you mean does it have a beneficial effect on the thyroid gland, or reduce the effect of the thyroid antibodies, I see no possibility of that happening.
Since hypo patients do sometimes have various joint related pains, I suppose there is always a possibility that Antabloc could have some benefit to reducing any related tissue inflammation, but I would suggest that the best approach is to treat the Hashi's patient clinically by testing and adjusting the biologically active thyroid hormones, Free T3 and Free T4 (not the same as Total T3 and T4) as necessary to relieve symptoms, and to also make sure that the patient is high enough in the ranges for Vitamin D, B12, magnesium, and ferritin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.